# SDR DALA2016022701481

- Difficulty date: February 26, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 446-465
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP WEB BETWEEN BS 446-465 HAS 2 AREAS OF CORROSION.  LEFT CUSP WEB, FS 446-FS 465, 2 AREAS CORROSION.  REMOVED CORROSION MECHANICALLY.  ORIGINAL "T" .020, LOSS OF .005, .015 REMAINING.  FOUND TO BE OUT OF LIMITS.  ACCESSED AREA TO BE REPAIRED. DRILLED & FABRICATED REPAIR DOUBLERS & INSTALLED, RESTORED ALL OF AREA TO ORIGINAL FINISH IAW SRM 51-41-01, 51-41-02, 51-41-06, 53-00-51.  REPAIR 4, PAGE 257, FIG 208, AMM 53-22-01-401.
